UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1159

タイトル: Hydrodynamic Limit for the Ginzburg-Landau ∇φ Interface Model with a Conservation Law
著者: Nishikawa, Takao
キーワード: Hydrodynamic Limit
Ginzburg-Landau Model
Effective Interfaces
Massless Fields
Surface Diffusion
発行日: 2002年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 9 (2002), No. 3, Page 481-519
抄録: Hydrodynamic limit for the Ginzburg-Landau ∇φ interface model was established in [5] under the periodic boundary conditions. This paper extends their results to the modified dynamics which preserve the total volume of each microscopic phase. Nonlinear partial differential equation of fourth order.
URI: http://hdl.handle.net/2261/1159
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms090303.pdf271.85 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください